# SDR AALA202203015331

- Difficulty date: February 28, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N309PC
- Make and model: Boeing 737*
- Aircraft serial: 31258
- Aircraft time: 14,723 hours, 5,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 14C AISLE EMERGENCY EXIT LIGHT DETACHED. RE-ATTACHED LIGHT PER  CMM 25-23-67.
